# SDR DL72S990065

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4.5 INCH CRACK IN NR 8 SLAT COVE SKIN ANGLE AT O/B UPSTOP PAD.  REPAIR PER MM 57-54-0 PG 816.
